# SDR 95ZZZX6607

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1000W
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600204
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Part number: V315
- Condition: Broken
- Location: Rt Tr Deploy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CREW PERFORMED TAXI CHECKS, IT WAS NOTED RT THRUST REVERSER DID NOT DEPLOY.  SUBMITTER STATED CAUSED BY BROKEN WIRE TO RT THRUST REVERSER DEPLOY SWITCH, P/N V3-15.   SWITCH SHOULD BE RE-DESIGNED TO ILLIMINATE SOLDERING THE WIRE TO SWITCH AND PREVENTING WIRE HARDENING OR MOUNTING SWITCH IN SUCH A MANNER TO PREVENT THE WIRE FROM BEING CAUGHT AND BROKEN BY THRUST REVERSER CONTROL OPERATION.
